Panadol, Paracetamol Caffeine Pain Relief Tablets 500mg/65mg Extra Advance , Red, 14 countPanadol, Paracetamol Caffeine Pain Relief Tablets 500mg/65mg Extra Advance , Red, 14 count

1 of 2

Panadol, Paracetamol Caffeine Pain Relief Tablets 500mg/65mg Extra Advance , Red, 14 count

€2.43 (£2.00 (£0.14 / count))

Full price: €3.51 - Save 31%

Amazon Prime Usually dispatched within 1 to 4 weeks. Qualifies for free shipping.

Features

  • Powerful effective relief
  • Contains caffeine to amplify the pain-relieving effect of paracetamol
  • Reduces fever
  • Contains paracetamol and caffeine, always read the label

Product info

  • Color: Red
  • Size: 14 Count (Pack of 1)
  • Binding: Personal Care
  • Brand: Panadol
  • Dimensions:
    • Height: 0.47 Inches
    • Width: 2.95 Inches
    • Length: 4.02 Inches
    • Weight: 0.04 Pounds
  • Released: March 18, 2020
  • Number of units: 1

Find more in...